Question

 Does amitiza cause edema&rash of the legs?

Answer The prescription drug Amitiza does not cause a rash, but in rare cases patients ma develop edema, or swelling, in the hands and feet. This swelling could be a sign of a serious complication. If you... Read More »
http://www.answerbag.com/q_view/1923458

Top Q&A For: Does amitiza cause edema&rash of the legs

What is Amitiza used for?

Amitiza contains the medication lubiprostone, which is available only with a doctor's prescription. The drug functions as a laxative, making it useful for the treatment of constipation due to some ... Read More »
http://www.answerbag.com/q_view/1901141

I broke my ankle 6 months ago and tried to work and i cant stand on my legs for more than 4 hours my legs hurt?

Your muscles could be regressed. Like not strong like before. Is it a sharp pain or like generalized muscle soreness?If it hurts where it was broke prior you may want to see your dr. and get repe... Read More »
http://answers.yahoo.com/question/index?qid=20130424061648AAEDB3j

Pleas help!I applied moisturiser to my legs and walked under the sun and now I get rashes all over my legs?

if u shaved ur legs or used a hair removal cream like Nair right before putting on the moisturiser it could be just sensitive, next time wait a few hours. it could also be an allergic reaction or t... Read More »
http://answers.yahoo.com/question/index?qid=20130428010141AAvV6H6

My exgirlfriend thinks my legs are too hairy but I honestly don't want to shave my legs?

i think guys with hairy legs are hot!!!!well i guess you should trim it a bit but not to much it would look funnyBTW what planet is she from to think that(girls today are getting mighty weird)
http://answers.yahoo.com//question/index?qid=20071116130639AA4xcYn


feedback
loading